# SDR CP22004F00000

- Difficulty date: March 31, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N5115D
- Make and model: Namer AT6G
- Aircraft serial: 493330A
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Damper
- Part number: 11640
- Part serial: 1054
- Condition: Cracked
- Location: Rocker Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK STARTED AT EXHAUST VALVE ROCKER SHAFT BUSHING AND PROCEEDED AROUND THE FRONT SIDE OF ROCKER BOX CASTING AND AFT TO THE VALVE COVER PARTING SURFACE.  THIS WAS UNDER NORMAL OPERATING CONDITIONS.
